MathSciNet Relay Station
MathSciNet bibliographic data
MR2218778 (2007j:37045) 37D05 (37C10 37C20 37C29 37D30 37G99)
Gan, Shaobo; Wen, Lan Nonsingular star flows satisfy Axiom A and the no-cycle condition. Invent. Math. 164 (2006), no. 2, 279–315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement